5 htp, milk thistle, l tyrosine bloating and pain HELP HELP
I just starting adding Milk Thistle and L-tyrosine (500) mg to my morning vitamins( multi plus b12 and b 6). Been experiencing severe bloating and pain right where the gall bladder is to the point of considering going to ER but went home, a lot of gas and slept. The bloat filling is around where gall bladder is and goes to my back. Never had this until I added these to my morning routine. The pain is so bad I could not sit up. I've been researching online and really found nothing contributing to this boating,gas and pain. Went to dinner last night and only took the L tyrosine and had to leave early due to pain, almost felt like a gall bladder attack. I like they way they give me energy and would not like to not take them. But I will stop if I knew which one would be causing this. I take Xanax for anxiety but not at the same time. I'm weaning off of vicodin due to a surgery and that's why I take them. They sure help and hate to stop them. Has anyone had bloating, gas and pain from either one of these vitamins? I've not taken them this morning, waiting for an answer first. The pain is in the stomach and gall bladder area, I hear he gas bubbles rumbling and its horrid. Is this normal? Which one might be doin this. I did not take milk thistle last night just the second dose of l tyrosine. I take multi vitamins also b6 b12 and just started 5 hTP as well. I take them all in the morning. Please let me know if anyone has experienced severe bloating from either one of these cause I can't take it anymore. Thank you or sharing your experience...again never had this until the 5 htp, milk thistle and l tyrosine were added.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.